MathSciNet Relay Station
MathSciNet bibliographic data
MR2822799 (2012i:35174) 35K57 (35A09 35B44 35K20 35K59)
Enache, Cristian Lower bounds for blow-up time in some non-linear parabolic problems under Neumann boundary conditions. Glasg. Math. J. 53 (2011), no. 3, 569–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement